# SDR LR7A20191112213

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,203 hours, 34,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Dented
- Location: Bs 192-198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5301, FOUND THE FWD FUSELAGE LH SKIN WITH MULTIPLE DENTS AND SCRATCHES AT FS192.5-197.5, WL164-170, LBL73. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    NR# 0170.
